SciELO - Scientific Electronic Library Online

vol.22 issue1Super-Halley method under majorant conditions in Banach spacesNonlinear elliptic p(u)− Laplacian problem with Fourier boundary condition author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646

Cubo vol.22 no.1 Temuco Apr. 2020 


Certain results on the conharmonic curvature tensor of (κ, μ)-contact metric manifolds

G. Divyashree1 


1Department of Mathematics, Govt., Science College, Chitradurga-577501, Karnataka, INDIA.

2Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, INDIA.


The paper presents a study of (κ, μ)-contact metric manifolds satisfying certain conditions on the conharmonic curvature tensor.

Keywords and Phrases: (κ, μ)-contact metric manifold; conharmonically flat; conharmonically locally ɸ-symmetric; ɸ-conharmonically semisymmetric: h-conharmonically semisymmetric


El artículo presenta un estudio de variedades (κ, μ)-contacto métricas satisfaciendo ciertas condiciones sobre el tensor de curvatura conharmónico.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] Blair D. E, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509, Springer-Verlag, 1976. [ Links ]

[2] D. E. Blair, Two remarks on contact metric structures, Tohoku Math. J., 29, 319-324, 1977. [ Links ]

[3] D.E. Blair, T. Koufogiorgos and B.J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math., 19, 189-214, 1995. [ Links ]

[4] E. Boeckx, A full classification of contact metric (κ, μ)-spaces, Illinois J. of Math. 44, 212-219, 2000. [ Links ]

[5] A. Ghosh, R. Sharma and J.T. Cho, Contact metric manifolds with η-parallel torsion tensor, Ann. Glob. Anal. Geom. 34, 287-299, 2008. [ Links ]

[6] Jun J. B. Yildiz A. and De U. C, On ɸ-recurrent (κ, μ)contact metric manifolds, Bull. Korean Math. Soc. 45, 689-700, 2008. [ Links ]

[7] Nader Asghari and Abolfazl Taleshian, On the Conharmonic curvature tensor of Kenmotsu manifolds, Thai Journal of Mathematics, 12(3), 525-536, 2014. [ Links ]

[8] C. Özgür, On ɸ-conformally flat Lorentzian para-Sasakian manifolds, Radovi Matematicki, 12(1), 99-106, 2003. [ Links ]

[9] D. Perrone, Homogeneous contact Riemannian three-manifolds, Illinois J. Math. 42, 243-258, 1998. [ Links ]

[10] A. Sarkar, Matilal Sen and Ali Akbar, Generalized Sasakian space forms with conharmonic curvature tensor, Palestine Journal of Mathematics, 4(1), 84-90, 2015. [ Links ]

[11] A. A. Shaikh and K Kanti Baishya, On (κ, μ)-contact metric manifolds, Differential Geometry Dynamical Systems, 8, 253-261, 2006. [ Links ]

[12] S. A. Siddiqui and Z. Ahsan, Conharmonic curvature tensor and the space-time of general relativity, Differential Geometry-Dynamical Systems, 12, 213-220, 2010. [ Links ]

[13] A. Yildiz and U. C. De, A classification of (κ, μ)-contact metric manifolds, Commun. Korean Math. Soc., 2, 327-339, 2012 [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License